advertisement
Question
Posted by: TILLA | 2007/03/19

WEGHT GAIN CONTRASEPTIVE

MY DOGTER HET NOU SO 3-4 WEKE TERUG DIE PIL BEGIN GEBRUIK VIR DIE EERSTE KEER.

DIE GINETTE. SY HET ONMIDDELIK BEGIN GEWIG OPTEL . IS SIT MOONTLIK DAT DIE PIL SO GOU JOU GEWIG KAN BEINVLOED. EK HET VOORGESTEL SY LOS DIT ONMIDDELIK, NOG VOOR DIE PAKKIE KLAAR IS. +- 8 PILLETJIES OOR. IS DAAR ENIGE NEWE
EFFEKTE WAT SY NOU KAN ONDERVIND???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Water retention couold cause weight gain at this stage. It would not be a good idea to stop in the middle of a pack. This will cause an irregular period and more side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement